# SDR CA060306004

- Difficulty date: February 28, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 1,767 hours
- Engine: Lyc O540F1B5
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: T40032
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  TRIM SWITCH INTERMITTENT.   REPLACED SWITCH.  (TC NR 20060306004)
